Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 34, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 6, 2015, 7:59 PM CDT for Canadian County, Grady County, Oklahoma. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 7:59 PM CDT (00:59 UTC)
- Expired
- May 6, 2015, 8:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Canadian County, OK, Grady County, OK
The radar
The Norman radar (KTLX), 45 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 8:11 PM CDT | TORNADO | 4 Ene Tuttle, OK | A STORM CHASER OBSERVED A TORNADO DEVELOP APPROXIMATELY 4 MILES EAST-NORTHEAST OF TUTTLE. THE TORNADO MOVED SOUTHEAST AND PRODUCED DAMAGE NORTH OF BRIDGE CREEK... PERHAPS OVERLAPPING WITH THE DAMAGE PATH FROM THE BRIDGE CREEK TORNADO EARLIER IN THE DAY. |
| May 6, 8:15 PM CDT | TSTM WND DMG | 6 E Tuttle, OK | TREES SNAPPED OR UPROOTED |
| May 6, 8:17 PM CDT | TSTM WND GST 82 | 4 E Tuttle, OK | 82 MPH EAST WIND ALONG WITH HALF DOLLAR SIZE HAIL. |
| May 6, 8:28 PM CDT | HAIL 1.75 | 5 E Tuttle, OK | |
| May 6, 8:48 PM CDT | TSTM WND GST 76 | 5 S Mustang, OK | WIND WAS FROM A NORTHWEST DIRECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 19.3
The text
As transmitted, in the capitals the NWS used until 2016.
834
WFUS54 KOUN 070059
TOROUN
OKC017-051-070145-
/O.NEW.KOUN.TO.W.0034.150507T0059Z-150507T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 845 PM CDT
* AT 758 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR TUTTLE...MOVING NORTHEAST AT 10 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MUSTANG...TUTTLE AND BRIDGE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3521 9781 3528 9787 3539 9768 3524 9768
TIME...MOT...LOC 0058Z 213DEG 9KT 3526 9777
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
301 follow-up statement
457
WWUS54 KOUN 070113
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT WED MAY 6 2015
OKC017-051-070145-
/O.CON.KOUN.TO.W.0034.000000T0000Z-150507T0145Z/
CANADIAN OK-GRADY OK-
813 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHEASTERN CANADIAN AND NORTHEASTERN GRADY COUNTIES...
AT 813 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES EAST OF TUTTLE...MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MUSTANG...TUTTLE AND BRIDGE CREEK.
LAT...LON 3523 9780 3531 9781 3539 9768 3524 9768
TIME...MOT...LOC 0113Z 217DEG 15KT 3531 9774
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 7:00 PM CDT, 59 minutes earlier.
Area forecast discussion, May 6, 7:00 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 700 PM CDT WED MAY 6 2015 .DISCUSSION... THE 00Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... 00Z TAFS WERE DELAYED SLIGHTLY BY SOFTWARE ISSUES. CONFIDENCE IN TIMING OF WEATHER ELEMENTS REMAINS POOR BEYOND A FEW HOURS. SCATTERED STRONG/SEVERE TSRA WILL CONTINUE THIS EVENING...POSSIBLY AFFECTING KOKC...KSPS WITHIN THE NEXT FEW HOURS. TSRA MAY CONTINUE OFF AND ON ALL NIGHT...BUT PREDICTABILITY DOES NOT WARRANT INCLUSION IN TAFS. MODELS CONTINUE TO INSIST ON LOW MVFR OR IFR CEILINGS TOMORROW MORNING...WHICH SEEMS POSSIBLE WITH THE EFFECTS OF THE STORMS. DIURNAL LIFTING OF THE CEILINGS MAY BE SLOWER TOMORROW THAN TODAY...DELAYING THE ONSET OF VFR OR MVFR CONDITIONS. THERE IS A NEARLY EQUAL CHANCE OF TSRA EVERYWHERE DURING THE ENTIRE DAY TOMORROW...BUT HAVE LIMITED MENTION IN TAFS TO THE MOST CLIMATOLOGICALLY FAVORED TIMES. CMS && .PREV DISCUSSION... /ISSUED 327 PM CDT WED MAY 6 2015/ DISCUSSION... A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT. SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX. THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO EAST ON SUNDAY. EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 77 64 79 / 50 50 60 50 HOBART OK 62 77 64 79 / 50 50 60 50 WICHITA FALLS TX 64 79 66 79 / 60 50 50 50 GAGE OK 62 80 59 80 / 20 40 60 50 PONCA CITY OK 66 79 63 80 / 40 40 70 50 DURANT OK 65 79 67 80 / 40 40 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/26/23
Hazardous weather outlook, May 6, 3:28 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 328 PM CDT WED MAY 6 2015 OKZ004>048-050>052-TXZ083>090-072030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 328 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM FREEDOM AND CLINTON... TO ALTUS OKLAHOMA AND BENJAMIN TEXAS... AND THEN WEST OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE AND SULPHUR... TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES SUCH AS ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA FALLS. TIMING... THROUGH MIDNIGHT IMPACTS... HAIL UP TO THE SIZE OF BASEBALLS... WIND GUSTS OF 60 TO 70 MPH... A FEW TORNADOES... LOCALLY HEAVY RAINFALL WHICH COULD CAUSE SOME FLOODING... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... A FEW THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. EVEN THOUGH THERE MAY ONLY BE A FEW STORMS... ANY STORM THAT DEVELOPS WILL BE SEVERE DUE TO HIGH INSTABILITY AND STRONG WIND SHEAR. VERY LARGE HAIL... DAMAGING WIND GUSTS... AND TORNADOES WILL BE POSSIBLE. THUNDERSTORM INTENSITY IS EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS...BUT STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 6, 6:27 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 2 NW NORMAN 35.24N 97.47W
05/06/2015 M58 MPH CLEVELAND OK MESONET
&&
FMLocal storm report, May 6, 6:46 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 5 N VERDEN 35.16N 98.09W
05/06/2015 GRADY OK TRAINED SPOTTER
&&
FMLocal storm report, May 6, 6:58 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 9 E ALTUS 34.64N 99.17W
05/06/2015 E2.50 INCH JACKSON OK EMERGENCY MNGR
SWATH IS 2-3 MILES WIDE
&&
FMLocal storm report, May 6, 7:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM FLASH FLOOD 1 S MOORE 35.32N 97.49W
05/06/2015 CLEVELAND OK EMERGENCY MNGR
19TH STREET IS IMPASSABLE DUE TO VERY HIGH WATER UNDER
THE RAILROAD OVERPASS.
&&
FMLocal storm report, May 6, 7:27 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL ELMER 34.48N 99.35W
05/06/2015 E2.75 INCH JACKSON OK BROADCAST MEDIA
&&
FMLocal storm report, May 6, 7:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLASH FLOOD 3 NNW WARR ACRES 35.56N 97.64W
05/06/2015 OKLAHOMA OK TRAINED SPOTTER
STRANDED VEHICLES DUE TO HIGH WATER AND EXCESSIVE
RAINFALL
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 45 min |
| May 6, 7:00 PM CDT | Tornado Warning | OUN | Major | 30 min |
| May 6, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 43 min |
| May 6, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 51 min |
| May 6, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 51 min |
| May 6, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 50 min |
| May 6, 7:25 PM CDT | Tornado Warning | OUN | Grady | 35 min |
| May 6, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 6, 7:27 PM CDT | Tornado Warning | OUN | Grant | 33 min |
| May 6, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 31 min |
| May 6, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens, Tillman | 40 min |
| May 6, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 45 min |
| May 6, 7:57 PM CDT | Tornado Warning | OUN | Oklahoma | 33 min |
| May 6, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 41 min |
| May 6, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 46 min |
| May 6, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 44 min |
| May 6, 8:25 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 35 min |
| May 6, 8:28 PM CDT | Tornado Warning | OUN | Grady, McClain | 32 min |
| May 6, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 41 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 39 min |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Oklahoma | 27 hr |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 42 hr |
| May 6, 8:55 PM CDT | River Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 37 hr |
| May 6, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Woods | 49 min |
| May 6, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 48 min |
| May 6, 9:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman, Washita | 41 min |
| May 6, 9:28 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 32 min |
| May 6, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 46 min |
| May 6, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 42 min |
| May 6, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 49 min |
| May 6, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| May 6, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 47 min |
| May 6, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 6, 10:55 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 35 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 6, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Custer | 26 min |
| May 6, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| May 6, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 31 min |
| May 6, 11:20 PM CDT | Tornado Warning | OUN | Seminole | 25 min |
| May 6, 11:43 PM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| May 6, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 48 min |
| May 7, 12:19 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson, Stephens, Tillman | 41 min |
| May 7, 12:21 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 24 min |
| May 7, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| May 7, 1:09 AM CDT | Special Weather Statement | OUN | Jackson | 36 min |
| May 7, 1:11 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 34 min |
| May 7, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| May 7, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 42 min |
| May 7, 1:56 AM CDT | Special Weather Statement | OUN | Love, Marshall | 34 min |
| May 7, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 46 min |
| May 7, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| May 7, 3:11 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 49 min |
| May 7, 4:24 AM CDT | Special Weather Statement | OUN | Comanche | 21 min |
| May 7, 4:30 AM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| May 7, 4:48 AM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 7, 4:54 AM CDT | Special Weather Statement | OUN | Cotton | 36 min |
| May 7, 5:06 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 39 min |
| May 7, 5:24 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 29 hr |
| May 7, 5:24 AM CDT | River Flood Warning | OUN | Cotton | 5 days |
| May 7, 5:44 AM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 7, 6:17 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 7, 6:52 AM CDT | Special Weather Statement | OUN | Carter | 38 min |
| May 7, 7:37 AM CDT | Special Weather Statement | OUN | Carter, Murray | 23 min |
| May 7, 9:38 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 8 days |
| May 7, 10:58 AM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| May 7, 11:00 AM CDT | Special Weather Statement | OUN | Harmon | 30 min |
| May 7, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Harmon | 30 min |
| May 7, 11:36 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 21 min |
| May 7, 11:54 AM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 37 more | 3 days |
| May 7, 12:08 PM CDT | Special Weather Statement | OUN | Harmon | 37 min |
| May 7, 12:18 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 42 min |
| May 7, 12:56 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 31 min |
| May 7, 1:05 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| May 7, 1:31 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| May 7, 1:34 PM CDT | Special Weather Statement | OUN | Jackson | 26 min |
| May 7, 1:48 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa | 3 hr |
| May 7, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 40 min |
| May 7, 2:42 PM CDT | Areal Flood Advisory | OUN | Kiowa, Washita | 3 hr |
| May 7, 3:35 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 7, 3:36 PM CDT | Special Weather Statement | OUN | Comanche, Tillman | 24 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.